# SDR 96ZZZX722

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7816Q
- Make and model: Cessna 401A
- Aircraft serial: 402A0116
- Engine: Cont TSIO520E
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Shaft
- Part number: 639406
- Condition: Sheared
- Location: Starter/Adapter
- Part time: 3 hours
- Component: 642085A4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED REBUILT STARTER/ADAPTER AFTER PREVIOUS ONE FAILED AFTER 26 HOURS OF USE.  THIS CURRENT ONE, SN 77371, FAILED AFTER 2.5 HOURS AND SIX STARTS DUE TO THE SAME PROBLEM - SHEARED GEAR.
